Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fever after discontinuing windcef started after turp operation, resumed it. How long must I take it ?

after turp operation i am taking windcef 500 for 5days.after cnsulting the surgeon he stopped all the medicines. after 2-windceff 3 days temperature appears up to 102 f. again they started windcef 500 and amicacin inj.1000.taken 5 injections .now ihave stopped taking inj.temp. isnorml. for how lon shoul itake windcef 500 or stop taking mouth taste is very bitter .AAAAAA
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! It seems you had an urinary tract infection following TURP. Usually 10-14 days of antibiotic therapy is recommended depending on the severity of the infection and culture sensitivity report. However, your treating doctor is the best judge to decide the duration. So I will suggest you to get yourself reviewed by your doctor before discontinuing the medicines. Wishing you an early recovery.
Answered: Tue, 11 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor